Ask an expert
Question

26 Jul 2005

DO LAXATIVES OR SEX ANCOURAGE PERIODS?
My last period was a week ago,for 5 days continues, wich is normal.My concern is that this past weekend i had to get laxatives because i have IBS (irretible bowel syndrome) and it causes constepation and other irritating shymptoms.

so between that and having had sex with my fiance on saturday i started with my periods on sunday again and its like a normal sycle. is this normal for a 20 year old or can it be the factors involved. And can i suffer from a severe blood loss? cause its kinde heavy.

Please help!!
Answer 2,821 views
Expert
GynaeDoc
GYNAEDOC

01 Jan 0001

Laxatives will not bring on a period. If the bleeding starts after sex, it could mean a problem with the cervix. You should see your doctor for a check-up.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9438 votes
No
68% - 20008 votes
Vote